Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and sight
Feb 2, 2008

Recent HIV (Male) patient/Atripla user as of Sept. 07. It seems like my eyesight gets blurred/fogged at times and they seem more tired as well. Any ideas as to why, since starting the Atripla? Also just a note, I look and feel healthier (CD4 up to 700 and VL down to 320) BUT I seem to want and do eat more and my nice flat stomach is getting a bit of paunch! Should I start a diet??? Slimfast, reduce food intake, fast? Any help/ideas are more than welcome.

Response from Dr. Young

Thanks for your post.

As far as I know, the medications in Atripla are not associated with vision changes-- nonetheless, if you're having these symptoms (irrespective of your CD4 count), I'd let your doctor know.

As for your weight- weight gain is not uncommon among persons starting on HIV medications, particularly among those who start treatment with symptomatic HIV disease. Again, ask your doctor about the amount of weight that you've gained and the best strategy for moderating this.

Best of health, BY



Previous
please help
Next
Healthy 25 Yr Old???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement